MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "11 apr 2025, after hemodialysis, the pinch clamp of arterial side was found broken." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "(b)(6) 2025, after hemodialysis, the pinch clamp of arterial side was found broken." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer submitted one photo for analysis.The photo shows the extension lines and juncture hub of a vectorflow hemodialysis catheter.A portion of the arterial pinch clamp is missing.No damage is visible to the venous extension line.The pinch clamp inserts are present and appear undamaged.The customer complaint of a pinch clamp unable to occlude was able to be confirmed from the photo.The customer returned one connector assembly for analysis.Signs of use were observed.Visual analysis revealed that the arterial pinch clamp was broken.A portion of the clamp was broken off and completely separated from the remainder of the clamp.The polymer was observed to be lighter in color and deformed around the separation points.Additionally, both the venous and arterial pinch clamp inserts were observed to be missing.A device history record review was performed, and no relevant findings were identified.The instructions-for-use (ifu) provided with this kit instructs the user "examine catheter and extension lines before and after each treatment for any signs of damage." the report of a pinch clamp unable to occlude was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the red arterial pinch clamp was broken, with a portion of the clamp separated.The appearance of the damage to the clamp is consistent with damage due to undue force.Therefore, based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21959868
Report Number9680794-2025-00413
Device Sequence Number20649457
Product Code MSD
UDI-Device Identifier10801902127171
UDI-Public(01)10801902127171(11)240429(17)270331(10)33F24C0063(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-15192-VFE
Device Lot Number33F24C0063
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown